# SDR AALA202004299003

- Difficulty date: April 28, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 56,019 hours, 23,040 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - ON TAKE-OFF, NO. 2 ENGINE EGT FLASHED RED. THROTTLE PULLED BACK JUST A LITTLE BY PILOT MONITORING, RED INDICATION STOPPED. NO OTHER ANOMALIES. RED BOX ON NO. 2 ENGINE UPPER ENGINE DISPLAY AT GATE UPON SHUT DOWN. ACCOMPLISHED INLET AND EXHAUST INSPECTION PER AMM 71-00-00-800-804, EXCEEDANCE IN AREA "A", 963.5 FOR 4 SECONDS. COMPRESSOR WASH SCHEDULED (TII 70565589).
